| Model Number |
1003331 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the copilot bleed back control valve (bbcv) was being used in the diagnostic procedure; however, the valve was noted to leaking saline and blood from the rotor of the device.The procedure was completed with the device.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak / splash was not confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.A review of the complaint history of the reported lot revealed no similar complaints from this lot.However, further investigation was initiated to investigate an increase in the copilot complaint rate for reported leak / splash issues.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.